# SDR DLM88100900

- Difficulty date: April 9, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 56,568 hours, 43,947 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE FIRST CLASS EMERGENCY LIGHTS AND THE EMERGENCY LIGHTS FROM SEATS 31 AND AFT TO BE INOPERATIVE.   MX RETERMINATED THE WIRING FOR THE FIRST CLASS LIGHTS AND REPLACED THE FUSE IN THE POWER SUPPLY FOR THE AFT LIGHTS. A CHECK WAS NORMAL AND THE ACFT WAS RETURNED TO SERVICE.
